Characterization of an inconsistency ranking for pairwise comparison matrices

Csató, László (2018) Characterization of an inconsistency ranking for pairwise comparison matrices. ANNALS OF OPERATIONS RESEARCH, 261 (1-2). pp. 155-165. ISSN 0254-5330 10.1007/s10479-017-2627-8

[img] Text
Csato_155_3257323_z.pdf
Restricted to Registered users only

Download (364kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 05 Sep 2018 07:23
Last Modified: 05 Sep 2018 07:23
URI: http://eprints.sztaki.hu/id/eprint/9407

Update Item Update Item